# SDR CA050107002

- Difficulty date: January 4, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,300 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 5321012077
- Condition: Broken
- Location: Mlg
- Component: Mlg, Pilats
- Component part number: 5321012049
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LANDING GEAR ACTUATOR BOLT ON LEFT GEAR LEG MISSING BOLT HEAD.
